About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 138031, 12 pages
http://dx.doi.org/10.1155/2013/138031
Research Article

The Boundedness and Exponential Stability Criterions for Nonlinear Hybrid Neutral Stochastic Functional Differential Equations

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 26 April 2013; Accepted 25 June 2013

Academic Editor: Marcia Federson

Copyright © 2013 Xiaofeng Zong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hale and K. R. Meyer, A Class of Functional Equations of Neutral Type, Memoirs of the American Mathematical Society, no. 76, American Mathematical Society, Providence, RI, USA, 1967. View at Zentralblatt MATH · View at MathSciNet
  2. J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, Berlin, Germany, 1991.
  3. V. B. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic Publishers, Norwell, Mass, USA, 1992.
  4. V. B. Kolmanovskiĭ and V. R. Nosov, Stability of Functional-Differential Equations, vol. 180 of Mathematics in Science and Engineering, Academic Press, London, UK, 1986. View at MathSciNet
  5. R. Brayton, “Nonlinear oscillations in a distributed network,” Quarterly of Applied Mathematics, vol. 24, pp. 289–301, 1976.
  6. V. P. Rubanik, Oscillations of Quasilinear Systems with Retardation, Nauk, Moscow, Russia, 1969.
  7. R. D. Driver, “A functional-differential system of neutral type arising in a two-body problem of classical electrodynamics,” in Nonlinear Differential Equations and Nonlinear Mechanics, pp. 474–484, Academic Press, New York, NY, USA, 1963. View at Zentralblatt MATH · View at MathSciNet
  8. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  9. L. Hu, X. Mao, and Y. Shen, “Stability and boundedness of nonlinear hybrid stochastic differential delay equations,” Systems & Control Letters, vol. 62, no. 2, pp. 178–187, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Kolmanovskii, N. Koroleva, T. Maizenberg, X. Mao, and A. Matasov, “Neutral stochastic differential delay equations with Markovian switching,” Stochastic Analysis and Applications, vol. 21, no. 4, pp. 819–847, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 2007.
  12. S. Janković and M. Jovanović, “The pth moment exponential stability of neutral stochastic functional differential equations,” Filomat, no. 20, part 1, pp. 59–72, 2006. View at Zentralblatt MATH · View at MathSciNet
  13. S. Janković, J. Randjelović, and M. Jovanović, “Razumikhin-type exponential stability criteria of neutral stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 811–820, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Mao, “Exponential stability in mean square of neutral stochastic differential-functional equations,” Systems & Control Letters, vol. 26, no. 4, pp. 245–251, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. Mao, “Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 389–401, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. Mao, “Razumikhin-type theorems on exponential stability of neutral stochastic functional-differential equations,” SIAM Journal on Mathematical Analysis, vol. 28, no. 2, pp. 389–401, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Randjelović and S. Janković, “On the pth moment exponential stability criteria of neutral stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 266–280, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Wu, S. Hu, and X. Mao, “Razumikhin-type theorem for neutral stochastic functional differential equations with unbounded delay,” Acta Mathematica Scientia. Series B. English Edition, vol. 31, no. 4, pp. 1245–1258, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Bao, Z. Hou, and C. Yuan, “Stability in distribution of neutral stochastic differential delay equations with Markovian switching,” Statistics & Probability Letters, vol. 79, no. 15, pp. 1663–1673, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. G. Hu and K. Wang, “Stability in distribution of neutral stochastic functional differential equations with Markovian switching,” Journal of Mathematical Analysis and Applications, vol. 385, no. 2, pp. 757–769, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. R. Ravi Kumar and K. T. Chong, “The stability of distributed neutral delay differential systems with Markovian switching,” Chaos, Solitons & Fractals, vol. 45, no. 4, pp. 416–425, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. X. Mao, Y. Shen, and C. Yuan, “Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching,” Stochastic Processes and Their Applications, vol. 118, no. 8, pp. 1385–1406, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Q. Luo, X. Mao, and Y. Shen, “New criteria on exponential stability of neutral stochastic differential delay equations,” Systems & Control Letters, vol. 55, no. 10, pp. 826–834, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Song and Y. Shen, “New criteria on asymptotic behavior of neutral stochastic functional differential equations,” Automatica, vol. 49, no. 2, pp. 626–632, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet